I started having problems last September and have been diagonized with RA in hands, wrists and ankles. I am on predisone and now have started Methotrexate 7.5 mg once per week for the last 2 weeks. I am tired all the time, my IBS has started again and I just don't feel good. I want to stop the med's because of the IBS, I work full time and it's very hard to work and put up with it and that fact that my hands don't work the way they are suppose to anymore makes everything harder. I just want to sleep all the time and my husband has commented on the fact that I can fall asleep at the table. I am scared and don't know what to do. I am 52 years old and before this was very active and enjoyed life, now I just want to make this all go away. Can anyone give me any suggestions?View Thread
How long do u suggest trying a treatment to see if it works at all. I have been on IV Actrema for 6 months, most months have side effects and i end up with 100 mg of benedryl by IV to stop the itching. I'm tired and don't know wht to do anymore.View Thread
Its been two years and many different drugs and have now went to IV treatment. I have a hard time taking medication as it doesn't always agree with me. I'm nowt taking actrema by IV once per month and are having reactions from that. At least 100 mgs of Benedryl with each IV and now having problems with the drugs in my veins. It hurts really bad when they give the benedryl into the veins. I am down to 30 hours per week and having major problems with my hands and feet. Don't know how much longer i will be able to do 30 hours. Stresss makes things worse, so please watch the stress level in your life.View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.